T Nation

Bad Gear or Injection Site Infection?

Hey guys,

Long story short I plan on starting my cycle in about a month or so: 250 test E (250 mg/ml) E3D. I’m on TRT and wanted to sample the gear I before the cycle started. That’s when things started to go down hill. Here’s what will help you get a better picture of what’s going on:

  • I planned to pin the while ml, but only got .7 way through because it stung pretty bad the second the needle hit my skin.

  • Right after the injection, there was a quarter sized red lump.

  • lump grew and stung the the whole day until it doubled in sized about 12 hours later.

  • no more stinging now on its own except when touched.

  • it’s hard to the touch, still red, slightly warm, and about x3-4 original size.

  • It was a SubQ pin. Now I realize it wasn’t the best move, but I’ve done more than a ml of my test C subQ problem free and been doing subQ for about 8 months with TRT

  • injection was in the top of thigh fat

  • I cleaned everything like usual with alcohol
    wipes except the vial head, again bad move.

  • slight fever at 99.4 Fahrenheit 12 hours after pin and fever like symptoms half way through Thursday

  • I’ve been around sick people all week at home and at work so it’s hard to say where that came from

  • I self aspirated friday morning, 2 days after but it was just blood that came out. I may try again tomorrow hoping to get some oil.

  • pics above are taken this Friday morning

  • the dark/black you see on it is from a marker used to mark how much it grows

-I know I’m going to be fine due to the antibiotics and what not but I more so want to know if this sound like bad/infected gear.

I went to the doctor and got antibiotics. The gear is obviously UGL grade. The main thing I’m concerned with is why it stung so bad right away, and why it’s so damn hard to the tough. Permanent scar tissue definitely would suck, it bulges an inch or so out The stinging could be due to the BA content, or the high concentration of test, but it was unlike anything I heard of happening or experienced before.

Any inputs or thoughts would be much appreciated, I’m not sure if I got a injection site infection, the gear it’s self was contaminated, or I just unknowingly shot myself with synthol… please god not the last one…

That looks like an infection…possibly mercer…especially if your feeling like shit/no energy. Don’t mess around…go to a doctor man. Even a walk in clinic…be honest with them too about how you may have gotten it. Good luck

Yeah nothing to mess around with, I went in and got some antibiotics. The bummer too is if the test is bad I have to get get another vial before I start the cycle. Not a huge deal, it would just be pretty odd if this vial itself was contaminated. Maybe it would be different IM but idk if I want to find out haha

You don’t reuse needles do you?

1 Like

N you thoroughly clean the injection site and wipe the top of the vile before you draw right?

1 Like

Also, it is possible you didn’t hit the muscle? I stick that shit ALL the way in, lol, till I can see none of the needle. What size you pinning with?

1 Like

Could be a bad reaction to the carrier oil. That happens from time to time and it could cause all of those nasty effects that you’re experiencing.

1 Like

I’ve hard bad issues with PIP for my first cycle from day one. The thing is, I’ve never got the dark bruising like OP has and I never got a fever. Just pointing that out.

1 Like

Man if I got one of those I would never use that source again plus I’d probably go and report that crap source to MASO Rx. So no one else has to suffer like you.

1 Like

Yes talking with others I’m betting it’s bad gear or a reaction with a carrier oil like @iron_yuppie said. If you ever come across somthing with the word iron and the word pharma in the same label or sentence, run away fast.

Fuck man, that looks like an infection, draw a ring around the injection site in permanent marker (so it doesn’t smudge off), if the size continually increases to that of above the ring and fever sustains, go to the doctor asap. It seriously looks like you might have an abcess and/or infection due too bacterial contamination. Can they go away on their own? Yes… I’ve gotten one from prescribed sustanon and like an idiot didn’t go to the doctor, however the numerous complications stemming from untreated injection site abcess/infection can lead to seriously damaging outcomes (endocarditis, gangrene, sepsis etc)

You’re on TRT, so you can say you didn’t inject within a sterile nature rather than admit to gear usage. (however if you’re okay admitting to that it’s the preferred option, however due to stigma and/or fear of having that no you’re medical record it’s totally understandable to want too opt out of that confession

2 Likes

I’d lean more toward what iron said about carrier oil, or rather, the amount of benzyl alcohol that is in said carrier.

I had similar bruising on my first experience with peptides (some frag, I dunno if it was even legit but I did drop a lot of fat) I was subq injecting cold bacteriostatic water into the abdominal fat. Would get circular bruising at the injection sight similar to that, and the sting definitely makes me think BA content could be high.

1 Like

Why theres bruises? Did you punct vein?

Let me know what happened man. This is an interesting read.